# SDR GLBA2013110600348

- Difficulty date: November 5, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 34,259 hours, 34,231 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT A STRIP OF EMERGENCY LIGHTS ARE INOPERATIVE.  MAINTENANCE INSTALLED PINS IN THE CONNECTOR, OPS CHECKED GOOD.
